Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Periodic functions with a multiplication theorem


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 23 (1922), 16-25
MSC: Primary 30E99
DOI: https://doi.org/10.1090/S0002-9947-1922-1501186-3
MathSciNet review: 1501186
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E99

Retrieve articles in all journals with MSC: 30E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501186-3
Article copyright: © Copyright 1922 American Mathematical Society